MathSciNet Relay Station
MathSciNet bibliographic data
MR1112194 35J60 (31C45 42B20)
Adams, D. R.; Pierre, M. Capacitary strong type estimates in semilinear problems. Ann. Inst. Fourier (Grenoble) 41 (1991), no. 1, 117–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement